Balancenusa

We come to You: Massage, Beauty or Fitness

Gardasil Dangers Do Not Vaccinate Until You See This

Gardasil, the cervical cancer vaccine recommended for girls as young as 12 years old, is causing side effects ranging from seizures and numbness to dizzy spells, fainting and paralysis. More than 17 girls a week in Australia have experienced such reactions after receiving the vaccination, but the country’s Department of Health and Aging refuses to release their details. Further, as of November 30, 2007, 496 adverse reaction reports were filed with Australia’s Therapeutic Goods Association (TGA). Of them, 468 had the cervical cancer vaccine as the sole suspected cause. In the United States, up to 1,700 women have reported adverse reactions from Gardasil, including at least seven deaths. To date, more than 10 million doses of Gardasil have been distributed worldwide.

Not only is as prominent researcher calling for Gardasil to be recalled until more research has been done:

“Independent health researcher Grace Filby, who won a Churchill Fellowship for her research into phage therapy, is calling on the government for more research into the possible side-effects of the HPV vaccine that is currently being given to teenage girls.

Filby believes that not enough is known about the effects of the vaccine on children with pre-existing medical conditions and weakened immune systems. She says, “We simply do not know whether the vaccine interacts with other medication or medical conditions, and the manufacturers have not studied it yet. This could be a very valid reason why some families and schools might hesitate or opt out.”

She has this week written to UK education ministers and health officials calling for urgent small-scale independent studies that would highlight any health problems stemming from vaccinations already carried out.”

But this MUST WATCH video will tell you one story of the possible cost of vaccinating your daughters:

live a balanced life…

Reblog this post [with Zemanta]
About these ads

November 24, 2008 - Posted by | Health, Wellness | , , , ,

2 Comments »

  1. My 18 year old daughter has had severe health problems for the last year and a half including a terrible rash. This all started almost 30 days after her first gardasil injection. All the doctors say it has nothing to do with it. They can’t diagnose her. She’s has 7 biopsiy’s, still no answers! I paid out of pocket and took her to UCLA dermatology when I wasn’t satisfied with my medical dr.s and they denied a 2nd opinion. UCLA couldn’t diagnose her either. It has to be the vaccine!! There’s nothing else!

    Comment by Candy Rodeheaver | November 27, 2008 | Reply

  2. Yes, I am afraid your story is all too common and let me say I am so sorry it has happened. Please give your daughter my best. Try putting her on 5 to 6000mg of Vitamin C a day until the vaccine has cleared her system (about 3 weeks). I cannot tell you more in this kind of forum, but go and see someone in natural medicine (recommended is best) and see if they can help.

    Comment by balancenoosa | December 1, 2008 | Reply


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Follow

Get every new post delivered to your Inbox.

%d bloggers like this: